On the Hodge theory of Riemannian pseudomanifolds

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)91-146
JournalAmerican Mathematical Society Proceedings of Symposia in Pure Mathematics
VolumeXXXVI
StatePublished - 1980

Cite this

On the Hodge theory of Riemannian pseudomanifolds. / Cheeger, Jeff.

In: American Mathematical Society Proceedings of Symposia in Pure Mathematics, Vol. XXXVI, 1980, p. 91-146.

Research output: Contribution to journalArticle

@article{aac64085d0064665a3adda9e9d6a250a,
title = "On the Hodge theory of Riemannian pseudomanifolds",
author = "Jeff Cheeger",
year = "1980",
language = "English (US)",
volume = "XXXVI",
pages = "91--146",
journal = "American Mathematical Society Proceedings of Symposia in Pure Mathematics",

}

TY - JOUR

T1 - On the Hodge theory of Riemannian pseudomanifolds

AU - Cheeger, Jeff

PY - 1980

Y1 - 1980

M3 - Article

VL - XXXVI

SP - 91

EP - 146

JO - American Mathematical Society Proceedings of Symposia in Pure Mathematics

JF - American Mathematical Society Proceedings of Symposia in Pure Mathematics

ER -